Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

$ p$-valent close-to-convex functions


Author: A. E. Livingston
Journal: Trans. Amer. Math. Soc. 115 (1965), 161-179
MSC: Primary 30.44
DOI: https://doi.org/10.1090/S0002-9947-1965-0199373-0
MathSciNet review: 0199373
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Cartwright, Some inequalities in the theory of functions, Math. Ann. 111 (1935), 98-118. MR 1512983
  • [2] A. W. Goodman and M. S. Robertson, A class of multivalent functions, Trans. Amer. Math. Soc. 70 (1951), 127-136. MR 0040430 (12:691b)
  • [3] A. W. Goodman, On some determinants related to p-valent functions, Trans. Amer. Math. Soc. 63 (1948), 175-192. MR 0023910 (9:421g)
  • [4] -, On the Schwarz-Christaffel transformation and p-valent functions, Trans. Amer. Math. Soc. 68 (1950), 204-223. MR 0033886 (11:508d)
  • [5] W. Kaplan, Close-to-convex schlicht functions, Michigan Math. J. 1 (1952), 169-185 (1953). MR 0054711 (14:966e)
  • [6] R. J. Libera, Radius of convexity problems, Thesis, Rutgers, The State University, New Brunswick, N. J., 1962.
  • [7] T. H. MacGregor, Functions whose derivative has a positive real part, Trans. Amer. Math. Soc. 104 (1962), 532-537. MR 0140674 (25:4090)
  • [8] Maxwell O. Reade, The coefficients of cbse-to-convex functions, Duke Math. J. 23 (1956), 459-462. MR 0078445 (17:1194a)
  • [9] M. S. Robertson, Multivalently star-like functions, Duke Math. J. 20 (1953), 539-550. MR 0060021 (15:613f)
  • [10] -, Extremal problems for analytic functions with positive real part and applications, Trans. Amer. Math. Soc. 106 (1963), 236-253. MR 0142756 (26:325)
  • [11] W. C. Royster, Meromorphic starlike multivalent functions, Trans. Amer. Math. Soc. 107 (1963), 300-308. MR 0148895 (26:6392)
  • [12] T. Umezawa, On the theory of univalent functions, Tôhoku Math. J. 7 (1955), 212-223. MR 0077630 (17:1068h)
  • [13] -, Multivalently close-to-convex functions, Proc. Amer. Math. Soc. 8 (1957), 869-874. MR 0090654 (19:846e)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.44

Retrieve articles in all journals with MSC: 30.44


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0199373-0
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society